# SDR KBM2006F00224

- Difficulty date: June 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350H33214501
- Part serial: S2818
- Condition: Excess Play
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH LINK, UNIT HAS NOTICEABLE PLAY IN ROD END, REMOVED AND REPLACED.  (K)
